Since you seem to be offline, ill leave a response here which we can discuss later
Im sorry to hear about your symptoms. Now the demineralization of the knee joint is most likely to be due to the steroids which you are on. infact it is a known fact that using steroid will lead to the development of osteoporosis in many individuals and that is why ALL patients on chronic steroid use have to be started on calcium and vitamin D supplements in order to prevent this from occurring. Now since it has already occurred in your case the next best step would be starting the calcium and vitamin D supplements ASAP as that can help in arrest the progression of the disease. Secondly, the steroids which you are on may have to be tapered down to a minimum dose where they can be effective for the disease for which you are being treated. This will alllow the bones to heal. In addition one thing which can help is an injection of hyaluronic acid directly into the knee joint which can help the movement ofthe joint as well.
Now if teh steroids were given to decrease inflammation in the knee joint, then another thing which can be tried is direct injections of steroids into the knee joint. This can help with decreasing the inflammation. Other things which can be tried are OTC voltaren gel which can help a lot as well. In addition, local lidocaine application can help as well.
Lastly, if the demineralization is the cause for the pain then you would have to be started on drugs like bisphosphonates which can help in strengthening the bones. these drugs can include zolindronate or pamidronate. These can also help in reducing the pain.
I would suggest that you discuss these possibilities with your doctor and also consider getting a MRI fo the knee joint done as well as a bone scan if needed.
Do you have any more questions?
Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,